# SDR CALA2023102503181

- Difficulty date: October 23, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 76,623 hours, 27,913 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A12104
- Condition: Damaged
- Location: Sta 133-198
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK REPLACE RIGHT HORIZONTAL LEADING EDGE #2 INBD SECTION AT LE-STA 133-198. T REMOVED DAMAGED SECTION OF RIGHT HORIZONTAL LEADING EDGE LEADING EDGE SPLICES IAW BAC DWG 186A1001 REV B SH 7 AND BAC PANEL NO. 2 FROM LE STA 133-198 IAW BAC 737-800 SRM 51-40-02 186A1900 REV B SH 1  LOCATED AND INSTALLED NEW HORIZ LE SECTION PN 186A1210-4 AND FABRICATED LE SPLICES BAC DWG 186A1230-2 AND -4. INSTALLED
